# SDR 2006FA0000311

- Difficulty date: February 24, 2006
- Submitted: February 24, 2006
- Operation: General aviation
- Aircraft: N3786R
- Make and model: Cessna 172H
- Aircraft serial: 17255586
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Float
- Condition: Failed
- Location: Fuel Indication
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT WING FUEL GAGE REGISTERED EMPTY. UPON INSPECTION OF THE FLOAT ASSEMBLY, FOUND FLOAT TO BE ONE THIRD FULL OF FUEL. METAL FLOAT HAS MULTIPLE PIN HOLES. RIGHT SIDE WAS FINE - NO LEAKS.
